Return to previous page
I got a reminder from the Dr. that they are checking my eyes again and a big part is because of I have cataracts. My copd med's are albuterol, Symbicort, and Spiriva Respimat. I have been trying to do as much research as possible if this is going to be another issue that I am going to have to deal with. I deal with all the other interactions with my other med's I take in stride. But lets face it My web browser will only let me magnify so big. I know that when they get to a certain point I can have them removed, but I also understand that they come back. So i guess I want to know has anyone else dealt with this and if so what did you do.
Join Us on COPD360social
It is not our intention to serve as a substitute for medical advice and any content posted should not be used for medical advice, diagnosis or treatment. While we encourage individuals to share their personal experiences with COPD, please consult a physician before making changes to your own COPD management plan.